Show simple item record

dc.creatorErić, Aleksandra Lj.
dc.creatorda Fonseca, Carlos
dc.date.accessioned2023-09-27T10:42:56Z
dc.date.available2023-09-27T10:42:56Z
dc.date.issued2013
dc.identifier.issn0012-365X
dc.identifier.issn1872-681X
dc.identifier.urihttps://grafar.grf.bg.ac.rs/handle/123456789/3174
dc.description.abstractIn this short note, we construct a nonsingular matrix A whose graph is a double star of order n > 4 with n − 2 P-vertices. This example leads to a positive answer, for n > 6, to a last open question proposed recently by Kim and Shader regarding the trees for which each nonsingular matrix has at most n − 2 P-vertices.sr
dc.language.isoensr
dc.rightsopenAccesssr
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/4.0/
dc.sourceDiscrete Mathematicssr
dc.subjectGraphs Matrices Eigenvalues Double stars P-verticessr
dc.titleThe maximum number of P-vertices of some nonsingular double star matricessr
dc.typearticlesr
dc.rights.licenseBY-NC-NDsr
dc.citation.rankM22
dc.citation.volume313 (20) 2192-2194
dc.identifier.doi10.1016/j.disc.2013.05.018
dc.identifier.fulltexthttp://grafar.grf.bg.ac.rs/bitstream/id/11992/bitstream_11992.pdf
dc.type.versionpublishedVersionsr


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record